International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 6, Part A
K- bianalytic functions and their related theoremsAuthor(s):
Hong Li and Tongbo LiuAbstract:
In this paper, the concept of K- bianalytic functions is presented and the K- bianalytic functions expression is given. Then, we proved the Cauchy theorem and Cauchy integral formula of K- bianalytic function. Also, the power series expansion theorem and the Fourier series of K- bianalytic function were proved in this study.Pages: 36-40 | Views: 637 | Downloads: 9Download Full Article: Click Here
How to cite this article:
Hong Li, Tongbo Liu. K- bianalytic functions and their related theorems. Int J Stat Appl Math 2018;3(6):36-40.